Logo Leibniz Universität Hannover
Logo: Riemann Center for Geometry and Physics/Leibniz Universität Hannover
Logo Leibniz Universität Hannover
Logo: Riemann Center for Geometry and Physics/Leibniz Universität Hannover
  • Zielgruppen
  • Suche
 

Publications

search
in all authortitledescription
category
year
 

2017 2016 2015 2014 2013 2012 all years

Papers

S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza (2017): "Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties", J. Eur. Math. Soc. (JEMS) 19 (2017), no. 3, 659–723
arXiv: 1403.1938

S. Grushevsky, K. Hulek (2017): "The intersection cohomology of the Satake compactification of ${\mathcal A}_g$ for $g \leq 4$", Math. Ann. 369 (3-4), 1353–1381 (2017)
arXiv: 1603.02343

Preprints

A. Basalaev, A. Takahashi, E. Werner (2017): "Orbifold Jacobian algebras for exceptional unimodal singularities"
arXiv: 1702.02739

G. Bruns (2017): "The normal bundle of canonical genus 8 curves"
arXiv: 1703.06213

K. Hulek, O. Tommasi with an appendix by O. Taïbi (2017): "The topology of $A_g$ and its compactifications"
arXiv: 1712.03771

K. Hulek, R. Laface (2017): "On the Picard numbers of abelian varieties", to appear: Ann. Sc. Norm. Super. Pisa
arXiv: 1703.05882

S. Grushevsky, K. Hulek, O. Tommasi (2017): "Stable Betti numbers of (partial) toroidal compactifications of the moduli space of abelian varieties", to appear: Proceedings in honour of Nigel Hitchin's 70th birthday, Oxford University Press.
arXiv: 1702.06218